# SDR AWXA200500018

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 48,457 hours, 21,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2192
- Condition: Failed
- Location: Cabin
- Part time: 29,307 hours, 12,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL) FAILED TEST.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
